Alert archive / Minnesota / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 33, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jun 12, 2024, 9:37 AM CDT for Kandiyohi County, Meeker County, Renville County, Minnesota. It was in force for 27 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2024, 9:37 AM CDT (14:37 UTC)
- Expired
- Jun 12, 2024, 10:04 AM CDT
- In force
- 27 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Kandiyohi County, MN, Meeker County, MN, Renville County, MN
The radar
The Minneapolis radar (KMPX), 103 km from the middle of the area, began a volume at 14:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 9:45 AM CDT | HAIL 1.25 | Blomkest, MN | Report of half dollar size hail from Concorde Bank. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 2.6 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2495 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 157 m²/s²
- 0-3 km storm-relative helicity
- 266 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
576
WUUS53 KMPX 121437
SVRMPX
MNC067-093-129-121515-
/O.NEW.KMPX.SV.W.0033.240612T1437Z-240612T1515Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
937 AM CDT Wed Jun 12 2024
The National Weather Service in the Twin Cities has issued a
* Severe Thunderstorm Warning for...
Southwestern Meeker County in central Minnesota...
Southeastern Kandiyohi County in central Minnesota...
Northeastern Renville County in central Minnesota...
* Until 1015 AM CDT.
* At 937 AM CDT, a severe thunderstorm was located 9 miles east of
Prinsburg, or 13 miles south of Willmar, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Cosmos, Lake Lillian, Blomkest, Thorpe, and Corvuso.
This includes U.S. Highway 71 between mile markers 107 and 110.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4489 9505 4498 9504 4500 9459 4482 9462
TIME...MOT...LOC 1437Z 274DEG 22KT 4493 9499
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
BPH2 follow-up statements
847
WWUS53 KMPX 121453
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
953 AM CDT Wed Jun 12 2024
MNC067-093-129-121515-
/O.CON.KMPX.SV.W.0033.000000T0000Z-240612T1515Z/
Meeker MN-Kandiyohi MN-Renville MN-
953 AM CDT Wed Jun 12 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT
FOR SOUTHWESTERN MEEKER...SOUTHEASTERN KANDIYOHI AND NORTHEASTERN
RENVILLE COUNTIES...
At 953 AM CDT, a severe thunderstorm was located near Cosmos, or 19
miles southeast of Willmar, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Cosmos, Lake Lillian, Thorpe, and Corvuso.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4487 9493 4498 9489 4500 9459 4482 9462
TIME...MOT...LOC 1453Z 273DEG 28KT 4492 9479
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
BPH415 WWUS53 KMPX 121504 SVSMPX Severe Weather Statement National Weather Service Twin Cities/Chanhassen MN 1004 AM CDT Wed Jun 12 2024 MNC067-093-129-121513- /O.CAN.KMPX.SV.W.0033.000000T0000Z-240612T1515Z/ Meeker MN-Kandiyohi MN-Renville MN- 1004 AM CDT Wed Jun 12 2024 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MEEKER... SOUTHEASTERN KANDIYOHI AND NORTHEASTERN RENVILLE COUNTIES IS CANCELLED... The storm which prompted the warning has weakened below severe limits, and no longer poses an immediate threat to life or property. Therefore, the warning has been cancelled. However, small hail and gusty winds are still possible with this thunderstorm. && LAT...LON 4487 9493 4498 9489 4500 9459 4482 9462 TIME...MOT...LOC 1500Z 274DEG 22KT 4492 9470 $$ BPH
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 6:24 AM CDT, 3 hours 13 minutes earlier. Its key messages:
- Warm and muggy today with strong to severe thunderstorms expected. Large hail, damaging winds and a few tornadoes are possible.
- Seasonable temperatures and dry weather are expected to end the week with rain returning Saturday through early Sunday.
- Chances for precipitation along with warmer temperatures will persist through early next week.
Area forecast discussion, Jun 12, 6:24 AM CDT, 3 hours 13 minutes before
Area Forecast Discussion National Weather Service Twin Cities/Chanhassen MN 624 AM CDT Wed Jun 12 2024 .KEY MESSAGES... - Warm and muggy today with strong to severe thunderstorms expected. Large hail, damaging winds and a few tornadoes are possible. - Seasonable temperatures and dry weather are expected to end the week with rain returning Saturday through early Sunday. - Chances for precipitation along with warmer temperatures will persist through early next week. && .DISCUSSION... Issued at 235 AM CDT Wed Jun 12 2024 Surface analysis early this morning shows a departed cold front over central WI snaking SW over southern IA, high pressure briefly sitting behind the front over northwest IA and southeast SD, and a second cold front emanating from a low pressure center over southern Saskatchewan province and extending SW over MT/IA. It is this second cold front that will be the focus for anticipated convection across portions of the WFO MPX coverage area today and tonight. Aloft, a rather lengthy zonal pattern, and a fast one at that, is present from the Bacon all the way to the Great Lakes over the northern tier states. While there are some minor buckles in the flow from H85 all the way up to H5, the prevailing west-to-east flow will aid in producing speed shear across a broad area of the Upper Midwest. To be specific, H5 flow is nearly 60kt over MN, while low level flow is generally from the S and SSW, aiding in advecting higher moisture content into the region As the front approaches from the west, lapse rates will become much steeper, ranging 7-8 C/km per model soundings. In addition, a highly unstable airmass will also be present in advance of the front with MLCAPE values likely around 2000 J/kg, potentially as high as 3000 J/kg. Model soundings, particularly for this afternoon, show strong winds veering with height, which is a good indicator of supercell potential. These factors with the steep lapse rates indicate a strong potential for large hail. So, with multiple severe weather indices showing the strong potential for severe weather, the questions now are: when and where. And this is where different CAMs have different ideas for such. The main consensus this morning looks to be a pre-dawn cluster of storms over southeastern ND that will move into west-central MN around 12z then continue spreading SE over southern MN through midday. Models had previously shown a second round of convection not too far behind the initial, but that idea looks to have less support at this time. Once the morning Cc pushes through, residual cloud cover with plenty of convective energy having been used, there may not be enough time for recovery to occur later in the day in southern MN due to sufficient mid-to-late day capping. However, northern MN looks to have less such capping and is also in closer proximity to the low pressure center. Thus, with the better prolonged period of convection expected, the addition of an Enhanced Risk over northern MN makes sense, as is the greater possibility of any tornadic storms. As the storms develop, the hazard mode will transition from one of hail to one of wind gusts, especially the more they can propagate east and maintain themselves. Of course, there are outliers to this which diminish the incoming cluster and instead focus on a cluster near-north of I-94 in MN which drives SE mid to- late afternoon. This complication in timing/location is the main reason of holding back the severe risk to a Slight while points north have been upgraded to Enhanced. The cold front will sweep across MN/WI tonight through sunrise Thursday, followed by a broad area of high pressure from southwest Canada spreading ESE into the Upper Midwest. This will promote cooler, drier and clearing conditions for Thursday- Friday. The focus then turns to the weekend as a conglomerate areas of small low pressure centers over WY/CO undergoes cyclogenesis into a primary low over the Northern Plains. Impressive moisture advection is again expected across the Upper Midwest in advance of this next system, such that PWATs exceed 1.50", possibly near 1.75". The slow progress of the frontal system across the area along with only modest instability will make for plenty of rainfall across the region Saturday into Saturday night. QPF for much of the WFO MPX coverage area will exceed 1", with south- central MN possibly looking at over 2". The warm front of this system is expected to snap northeast, placing central-southern MN and western WI within its warm sector. Thus, another warm/humid day is expected on Sunday but with lower precipitation chances. The weak frontal boundary is expected to stall out over the Northern Plains and Upper Midwest while several weak shortwaves drift across the region, keeping chances for rain in the forecast through early next week. && .AVIATION /12Z TAFS THROUGH 12Z THURSDAY/... Issued at 610 AM CDT Wed Jun 12 2024 Short-term models appear to hone in on two distinct rounds of CB/TS: one in the roughly 14z-18z timeframe, which is of higher confidence, and a second in the roughly 00z-06z timeframe, which is of lesser confidence. Still, these two periods look to have the best chances of convection reaching and impacting all terminals. Have currently advertised MVFR conditions but IFR certainly cannot be ruled out, particularly for visibility. Otherwise, a mixture of mid- and upper-level decks can be expected throughout this duration with occasional ceilings. Winds will be mainly southerly, varying a bit to the west and east at times, with peak speeds near 15G20kts. KMSP...Best timing for the initial swath of convection looks to be 14z-18z. Likely will not last that entire 4hr window but wanted to advertise some wiggle room in there in case the precip lasts a bit longer given the 14z arrival time. Next batch looks to come around 00z, or potentially as late as 03z. That next batch, while of lower confidence, will have the better chance of severe thunderstorms. /OUTLOOK FOR KMSP/ FRI...VFR. Wind VRBL at 5 kts. SAT...RA/TSRA/MVFR likely, IFR possible. Wind SE 10-15 kts. SUN...Mainly VFR. Slight chc TSRA/MVFR. Wind SW 10-15 kts. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...None. WI...None. && DISCUSSION...JPC AVIATION...JPC
Hazardous weather outlook, Jun 12, 6:11 AM CDT, 3 hours 26 minutes before
Hazardous Weather Outlook National Weather Service Twin Cities/Chanhassen MN 611 AM CDT Wed Jun 12 2024 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 130800- Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns- Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa- Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington- Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota- Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth- Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk- St. Croix-Pierce-Dunn-Pepin-Eau Claire- 611 AM CDT Wed Jun 12 2024 This Hazardous Weather Outlook is for portions of central and southern Minnesota, and west central Wisconsin. .DAY ONE...Today and Tonight. Thunderstorms will move across the area this morning into the early afternoon. Some storms may be severe, with large hail and damaging winds possible. Another round of thunderstorms is possible across parts of the area this afternoon into tonight. If storms do occur, they would likely be severe with large hail, damaging wind, and tornadoes possible. Exact timing and location of storms is still uncertain. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Flooding along area rivers will hold steady or steadily fall over the next few days. Rain from upcoming events could prolong crests. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation may be needed at times through tonight.
In the hours before
Special weather statement, Jun 12, 7:19 AM CDT, 2 hours 18 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
719 AM CDT Wed Jun 12 2024
MNZ055-121245-
Swift MN-
719 AM CDT Wed Jun 12 2024
...A STRONG THUNDERSTORM WILL IMPACT WESTERN SWIFT COUNTY THROUGH 745
AM CDT...
At 718 AM CDT, Doppler radar was tracking a strong thunderstorm near
Appleton, or 22 miles east of Ortonville, moving east at 50 mph.
HAZARD...Penny size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vegetation is possible.
Locations impacted include...
Benson, Appleton, Lake Hassel, Lake Oliver, Artichoke Lake, Clontarf,
Hagen, Danvers, Holloway, Benson Airport, and Appleton Airport.
This includes the following highways...
U.S. Highway 12 between mile markers 17 and 45.
U.S. Highway 59 between mile markers 136 and 149.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4533 9612 4540 9556 4516 9553 4515 9577
4519 9610
TIME...MOT...LOC 1218Z 266DEG 43KT 4525 9599
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH
BPHSpecial weather statement, Jun 12, 7:34 AM CDT, 2 hours 3 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
734 AM CDT Wed Jun 12 2024
MNZ054-064-121315-
Yellow Medicine MN-Lac Qui Parle MN-
734 AM CDT Wed Jun 12 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN LAC QUI PARLE AND
SOUTHWESTERN YELLOW MEDICINE COUNTIES THROUGH 815 AM CDT...
At 734 AM CDT, Doppler radar was tracking a strong thunderstorm over
Gary, or 12 miles east of Clear Lake, moving east at 40 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Canby, Dawson, Gary, Porter, Providence, Burr, St. Leo, and Florida
Creek Wildlife Management Area.
This includes the following highways...
U.S. Highway 212 between mile markers 24 and 26.
U.S. Highway 75 between mile markers 95 and 102.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4490 9645 4494 9592 4463 9593 4462 9601
4463 9612 4468 9646
TIME...MOT...LOC 1234Z 274DEG 35KT 4479 9642
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
BPHLocal storm report, Jun 12, 8:29 AM CDT, 1 hour 8 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
829 AM CDT Wed Jun 12 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0624 AM Hail Madison 45.01N 96.19W
06/12/2024 M1.75 Inch Lac qui Parle MN Broadcast Media
Time estimated via radar.
&&
BPHSpecial weather statement, Jun 12, 8:35 AM CDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
835 AM CDT Wed Jun 12 2024
MNZ057-058-065-121400-
Kandiyohi MN-Renville MN-Meeker MN-
835 AM CDT Wed Jun 12 2024
...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN MEEKER...SOUTHERN
KANDIYOHI AND NORTHEASTERN RENVILLE COUNTIES THROUGH 900 AM CDT...
At 835 AM CDT, Doppler radar was tracking a cluster of strong
thunderstorms 9 miles east of Prinsburg, or 13 miles south of
Willmar, moving east at 40 mph.
HAZARD...Half inch hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vegetation is possible.
Locations impacted include...
Olivia, Hector, Bird Island, Prinsburg, Cosmos, Greenleaf, Danube,
Lake Lillian, Blomkest, Thorpe, Svea, and Strout.
This includes the following highways...
U.S. Highway 212 between mile markers 70 and 93.
U.S. Highway 71 between mile markers 96 and 120.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4508 9504 4502 9444 4498 9447 4498 9450
4494 9450 4465 9473 4485 9531
TIME...MOT...LOC 1335Z 285DEG 37KT 4493 9500
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH
BPHSpecial weather statement, Jun 12, 8:47 AM CDT, 50 minutes before
Special Weather Statement National Weather Service Twin Cities/Chanhassen MN 847 AM CDT Wed Jun 12 2024 MNZ056-057-121415- Chippewa MN-Kandiyohi MN- 847 AM CDT Wed Jun 12 2024 ...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL CHIPPEWA AND SOUTHWESTERN KANDIYOHI COUNTIES THROUGH 915 AM CDT... At 847 AM CDT, Doppler radar was tracking a strong thunderstorm near Maynard, or 9 miles east of Montevideo, moving east at 35 mph. HAZARD...Penny size hail. SOURCE...Radar indicated. IMPACT...Minor hail damage to vegetation is possible. Locations impacted include... Clara City, Raymond, Prinsburg, Maynard, Asbury, and Gluek. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 4492 9560 4502 9560 4510 9519 4489 9516 TIME...MOT...LOC 1347Z 263DEG 30KT 4498 9552 MAX HAIL SIZE...0.75 IN MAX WIND GUST...<30 MPH BPH
Special weather statement, Jun 12, 9:19 AM CDT, 18 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
919 AM CDT Wed Jun 12 2024
MNZ057-058-065-121445-
Kandiyohi MN-Renville MN-Meeker MN-
919 AM CDT Wed Jun 12 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN MEEKER...SOUTHERN
KANDIYOHI AND NORTH CENTRAL RENVILLE COUNTIES THROUGH 945 AM CDT...
At 919 AM CDT, Doppler radar was tracking a strong thunderstorm near
Prinsburg, or 12 miles south of Willmar, moving east at 40 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Prinsburg, Cosmos, Lake Lillian, Blomkest, Svea, and Thorpe.
This includes U.S. Highway 71 between mile markers 105 and 117.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4487 9525 4504 9522 4504 9466 4483 9475
TIME...MOT...LOC 1419Z 276DEG 35KT 4495 9510
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
BPHThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 6:24 AM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Lac qui Parle | 36 min |
| Jun 12, 6:57 AM CDT | Special Weather Statement | MPX | Chippewa, Kandiyohi | 33 min |
| Jun 12, 7:02 AM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Kandiyohi, Swift | 28 min |
| Jun 12, 7:19 AM CDT | Special Weather Statement | MPX | Swift | 26 min |
| Jun 12, 7:34 AM CDT | Special Weather Statement | MPX | Lac qui Parle | 41 min |
| Jun 12, 7:44 AM CDT | Severe Thunderstorm Warning | MPX | Yellow Medicine | 46 min |
| Jun 12, 8:35 AM CDT | Special Weather Statement | MPX | Renville | 25 min |
| Jun 12, 8:47 AM CDT | Special Weather Statement | MPX | Chippewa | 28 min |
| Jun 12, 9:19 AM CDT | Special Weather Statement | MPX | Renville | 26 min |
| Jun 12, 9:45 AM CDT | Special Weather Statement | MPX | Renville | 30 min |
| Jun 12, 10:05 AM CDT | Special Weather Statement | MPX | McLeod | 25 min |
| Jun 12, 10:33 AM CDT | Special Weather Statement | MPX | McLeod | 27 min |
| Jun 12, 10:44 AM CDT | Special Weather Statement | MPX | Nicollet | 31 min |
| Jun 12, 10:59 AM CDT | Special Weather Statement | MPX | Brown | 31 min |
| Jun 12, 11:00 AM CDT | Special Weather Statement | MPX | Goodhue, Steele, Waseca | 45 min |
| Jun 12, 11:16 AM CDT | Special Weather Statement | MPX | Renville | 29 min |
| Jun 12, 11:25 AM CDT | Special Weather Statement | MPX | Nicollet | 35 min |
| Jun 12, 11:25 AM CDT | Special Weather Statement | MPX | Blue Earth, Watonwan | 35 min |
| Jun 12, 11:43 AM CDT | Special Weather Statement | MPX | Nicollet | 92 min |
| Jun 12, 12:07 PM CDT | Special Weather Statement | MPX | Rice, Steele, Waseca | 83 min |
| Jun 12, 12:39 PM CDT | Special Weather Statement | MPX | Blue Earth, Faribault, Watonwan | 96 min |
| Jun 12, 12:47 PM CDT | Special Weather Statement | MPX | Freeborn | 28 min |
| Jun 12, 1:09 PM CDT | Special Weather Statement | MPX | Freeborn | 66 min |
| Jun 12, 1:10 PM CDT | Areal Flood Warning | MPX | Le Sueur, Scott, Sibley | 6 hr |
| Jun 12, 2:19 PM CDT | Special Weather Statement | MPX | Ramsey | 26 min |
| Jun 12, 5:14 PM CDT | Severe Thunderstorm Warning | MPX | Douglas | 46 min |
| Jun 12, 5:20 PM CDT | Severe Thunderstorm Warning | MPX | Todd | 40 min |
| Jun 12, 5:48 PM CDT | Severe Thunderstorm Warning | MPX | Douglas, Pope | 42 min |
| Jun 12, 6:14 PM CDT | Severe Thunderstorm Warning | MPX | Stearns, Todd | 46 min |
| Jun 12, 6:47 PM CDT | Tornado Warning | MPX | Morrison | 28 min |
| Jun 12, 6:51 PM CDT | Severe Thunderstorm Warning | MPX | Benton, Morrison, Stearns | 54 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.